# SDR MALA964930

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ML345
- Condition: Failed
- Location: Lt Mlg Downlock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STC - FLT 3494 - ON CLIMB-OUT, THE LEFT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR RETRACTION.  THE LIGHT ALSO FAILED TO ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN ON APPROACH TO MSP.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE LEFT MLG INDICATION DOWN POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY. (X)
